top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Day Nurse Capsules 20

Product code: 0076083
  • Pharmacy Only Medicine
£6.95
(incl VAT)
Day Nurse Capsules for colds and flu provide you with symptomatic relief from:
  • Tickly Cough.
  • Shivers, Aches & Pains.
  • Blocked or Runny Nose.
  • Sore Throat Pain.
  • Headache.
Day Nurse provides you with the same effective relief as Night Nurse - without the drowsiness. The capsules will help relieve the symptoms of a cold or flu so you can get on with your day.

If you have difficulty swallowing tablets or capsules Day nurse is also available in a Liquid form.

Active IngredientPer CapsuleProvides Relief From
Paracetamol (Painkiller)500mgHeadache, Shivers, Aches & Pains and Sore Throat Pain
Pseudoephedrine Hydrochloride (Decongestant)30mgBlocked or Runny Nose
Pholcodine (Cough Suppressant)5mgDry, tickly Cough

Directions for Use: Adults and children aged 12 years and over - Take 2 capsules every 4 hours, up to a maximum of 4 doses in 24 hours, if needed. Do not take more than 3 doses if you intend to take a night-time paracetamol-containing product at bedtime.
Warning:
Not to be given to children under 12 years of age except on medical advise.
Do not exceed the stated dose.
Immediate advice should be sought in the event of an overdose, even if you feel well.
Do not take with other flu, cold or decongestant products.
Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines, or have asthma.

Ingredients:
Paracetamol, Pseudoephedrine Hydrochloride, Pholcodine, Sodium Lauryl Sulphate, Sodium Starch Glycollate, Magnesium Stearate E572, Hard Gelatin Capsule (containing: Quinoline Yellow E104, Allura Red E 129, Titanium Dioxide E171), Printing Ink: Opacode Black(containing: shellac, black iron oxide (E172), propylene glycol).